# SDR HNAA0600088

- Difficulty date: August 18, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 35,770 hours, 38,939 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR AT ROW 4 AND 5 A/C.  INSPECTED AREA UNDER PSU'S IN ROWS 4 AND 5 ALL WIRING SHOWED NO SIGNS INDICATION OF HEAT DAMAGE.  RAN BOTH ENGINES WITH BLEEDS ON CND.  COMPLIED WITH HIDDEN DAMAGE INSPECTION, NO DEFECTS NOTED.
